It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1Showing 1 - 13 of 13 for barbituate detox. (0.002 seconds)


... :) ann let me know how you did i went through 1 day and almost died is it just getting through the third day a whammy and i was trying to do it at home. it almost killed me and i have 3 children (12 replies)
... I learned that this would consist of a mild barbituate which they would taper me from over the course of a few days. ... (12 replies)
... Fioricet alone is not an opiate, it's a barbituate. Mixed with codeine, it becomes an opiate, as codeine is in the opiate family. (5 replies)

... can be real tough if you are addicted. Some Dr.'s will suggest a detox problem or detoxing in a hospital. Some will let you try to 'get off' of it at home and offer suggestions like letting your signifigant other hold your meds. ... (5 replies)
... s of people who are extroverts. They think everyone has to be treated the same... follow the "program". Yeah, except for stars, who can detox in the privacy of a hotel room if they want. ... (15 replies)
... Wow....your message brings back memories. I was addicted to Fiorcet for MANY years and went into detox in October 2000. They had no clue how to detox me and had to look it up in the medical books to see what kind of a drug it was and what to give me to prevent seizures. I was given phenobarb? ... (8 replies)
... sober for23 months, had 2 detox in the ice the last time. ... (7 replies)
... howard your right we are all different im not being conceited but it took alt of will power to be in agony or should i say hell and not turn back to any opiates tell me more about your situation are you still on xanax maybe your detox therapist knew and was kind of throwing in some sick sort of sarcasim lol post back i really want to know your story if its not to personal... (10 replies)
... Hey, great info from Jayday. Caffeine is the ingredient in fioricet, along with butalbital which is a barbituate and tylenol which is acetominaphen. Take too much and you will cause seizures. ... (18 replies)
... was detoxing from fioricet...the doctor quickly tapered me off of that, and I was fine...physically anyway...like any other addictive med you have to be ready to detox psychologically too. It took time to learn to live without this substance...but it's so worth it. ... (24 replies)
... Will never forget the therapist in detox that fashioned himself a psychic. He was looking around the room telling everyone what kind of person they were. ... (10 replies)
Please help
May 26, 2003
... Hi frog. we must have been typing at the sane time i went back to your 1st post to reread it and saw your new post. I would just like to say i have experienced feelings of guilt, shame, less than,out of control;etc. Don't beat yourself up, you're not alone it's happened to me and millions of others and there's alot out there that have'nt or won't admitt they have a problem.... (5 replies)
... Hi Carrie, I'm really quite concerned about you and your thread. As I'm sure you know, you are taking a very high amount of both medications. To try to stop taking one of them in 48 hours is not only ridiculous, but in the case of Fioricet at least, it is very dangerous. Fioricet has a barbituate (butalbital) in it and when you just can't stop taking it cold turkey... (8 replies)




Pages: 1

All times are GMT -7. The time now is 01:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!